# SDR SWAA2022062312313

- Difficulty date: May 26, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Condition: Elongated
- Location: Aft Cargo Bulkhe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT 2022-291289 / [01] REPLACED BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT IAW B737-700 AND AMM 25-52-01-201-801 AND DWG 453A2510;[02] REPLACED BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT IAW B737-700 AND AMM 25-52-01-201-801 AND DWG 453A2510 REV E
